# SDR 08FDEA04015

- Difficulty date: September 24, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- Aircraft time: 35,096 hours, 28,359 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: JG298A4
- Part serial: C180
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WITH T/O PWR SET ENGINE NR 3 N1 WAS 87 PECENT WITH EPR SET AT STD PWR 2.12, DEFERED EPR INDICATION.  REMOVED AND REPLACED THE EPR TRANSMITTER.
